Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 689820, 13 pages
http://dx.doi.org/10.1155/2012/689820
Research Article

Convex Polyhedron Method to Stability of Continuous Systems with Two Additive Time-Varying Delay Components

Tiejun Li1,2 and Junkang Tian1,2,3

1State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu, Sichuan 610500, China
2School of Sciences, Southwest Petroleum University, Chengdu, Sichuan 610500, China
3School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 27 November 2011; Revised 26 December 2011; Accepted 27 December 2011

Academic Editor: Chong Lin

Copyright © 2012 Tiejun Li and Junkang Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W.-J. Mao and J. Chu, “Quadratic stability and stabilization of dynamic interval systems,” IEEE Transactions on Automatic Control, vol. 48, no. 6, pp. 1007–1012, 2003. View at Publisher · View at Google Scholar
  2. M. da la Sen, “Quadratic stability and stabilization of switched dynamic systems with uncommensurate internal point delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 508–526, 2007. View at Publisher · View at Google Scholar
  3. S. Xu, J. Lam, and C. Yang, “Quadratic stability and stabilization of uncertain linear discrete-time systems with state delay,” Systems & Control Letters, vol. 43, no. 2, pp. 77–84, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. He, Q.-G. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371–376, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. X. Jiang and Q.-L. Han, “On H control for linear systems with interval time-varying delay,” Automatica, vol. 41, no. 12, pp. 2099–2106, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X.-J. Jing, D.-L. Tan, and Y.-C. Wang, “An LMI approach to stability of systems with severe time-delay,” IEEE Transactions on Automatic Control, vol. 49, no. 7, pp. 1192–1195, 2004. View at Publisher · View at Google Scholar
  7. E. Fridman, U. Shaked, and K. Liu, “New conditions for delay-derivative-dependent stability,” Automatica, vol. 45, no. 11, pp. 2723–2727, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. Park and J. W. Ko, “Stability and robust stability for systems with a time-varying delay,” Automatica, vol. 43, no. 10, pp. 1855–1858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Shao, “New delay-dependent stability criteria for systems with interval delay,” Automatica, vol. 45, no. 3, pp. 744–749, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Park, J. W. Ko, and C. K. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Park, “A delay-dependent stability criterion for systems with uncertain time-invariant delays,” IEEE Transactions on Automatic Control, vol. 44, no. 4, pp. 876–877, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. Fridman and U. Shaked, “Delay-dependent stability and H control: constant and time-varying delays,” International Journal of Control, vol. 76, no. 1, pp. 48–60, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J.-H. Kim, “Delay and its time-derivative dependent robust stability of time-delayed linear systems with uncertainty,” IEEE Transactions on Automatic Control, vol. 46, no. 5, pp. 789–792, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Wu, Y. He, J.-H. She, and G.-P. Liu, “Delay-dependent criteria for robust stability of time-varying delay systems,” Automatica, vol. 40, no. 8, pp. 1435–1439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Lam, H. Gao, and C. Wang, “Stability analysis for continuous systems with two additive time-varying delay components,” Systems & Control Letters, vol. 56, no. 1, pp. 16–24, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Gao, T. Chen, and J. Lam, “A new delay system approach to network-based control,” Automatica, vol. 44, no. 1, pp. 39–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH